# SDR DHL2004365003

- Difficulty date: September 8, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED ON THE CENTER PANEL AFTER GEAR RETRACTION.  THE ASSOCIATED LIGHT WAS EXTINGUISHED ON THE SECOND OFFICERS PANEL.  COMPLETED THE LANDING GEAR UNSAFE.  FOUND OIL ON LT PROXIMITY SWITCH CONNECTORS, CLEANED AND RESECURED.  SYSTEM OPERATES NORMALLY IAW 32-61-00.
